# SDR A6WA202302258487

- Difficulty date: February 25, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 6013501254
- Part serial: NSA
- Condition: Cracked
- Location: Fs 621
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING CLIP CRACKED ON 3RD INTERCOSTAL ON R/H AFT SIDE OF AFT PRESSURE BULKHEAD. *********AIRCRAFT REMOVED FROM SERVICE*********  INSTALLED NEW ATTACH CLIP (PN: 601-35012-54) IAW CRJ200 SRM 51-42-21
